# SDR CALA2025120111625

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,964 hours, 11,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 371784
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 4R EMER PACK M33408 CAPACITY LOW TRANSFER REFER NON-ROUTINE WO.5702884 AND ORIGINATOR V920580 SDR REPORTABLE DR 4R EMER PACK M33408 REPLACED AND TESTED RESULT NORMAL AS PER AMM 33-51-06.
